Convergence from two-fluid incompressible Navier-Stokes-Maxwell system with Ohm’s law to solenoidal Ohm’s law : Classical solutions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations


  • Ning Jiang
  • Yi-Long Luo
  • Shaojun Tang

Related Research Unit(s)


Original languageEnglish
Pages (from-to)349-376
Number of pages28
Journal / PublicationJournal of Differential Equations
Issue number1
Online published19 Dec 2019
Publication statusPublished - 15 Jun 2020


The asymptotics from the two-fluid incompressible Navier-Stokes-Maxwell system with Ohm's law to solenoidal Ohm's law was pointed out in Arsénio-Saint-Raymond's work [3]. We justify rigorously this limit in the context of global-in-time classical solutions. The key is to derive the global-in-time uniform in ε energy estimate of the rescaled system with Ohm's law by employing the decay properties of both the electric field Eε and the wave equation with linear damping of the divergence free magnetic field Bε, then take the limit as ε → 0 to obtain the solutions of the system with solenoidal Ohm's law.

Research Area(s)

  • (Solenoidal) Ohm's law, Navier-Stokes-Maxwell system, Singular limits, Uniform estimate

Citation Format(s)